Table of Contents
ISRN Algebra
Volume 2011, Article ID 208478, 4 pages
Research Article

A Characterization of Uniform Matroids

Sciences College, Al Imam Muhammad Ibn Saud Islamic University, P.O. Box 286574, Riyadh 11323, Saudi Arabia

Received 18 September 2011; Accepted 23 October 2011

Academic Editor: A. Jaballah

Copyright © 2011 Brahim Chaourar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. G. Oxley, Matroid Theory, Oxford Science Publications, The Clarendon Press Oxford University Press, New York, NY, USA, 1992.
  2. A. Schrijver, Theory of Linear and Integer Programming, Wiley-Interscience Series in Discrete Mathematics, John Wiley & Sons, Chichester, UK, 1986.
  3. B. Chaourar, Hilbert bases and combinatorial applications, Ph.D. thesis, Joseph Fourier University, Grenoble, France, 1993.
  4. B. Chaourar, “On greedy bases packing in matroids,” European Journal of Combinatorics, vol. 23, no. 7, pp. 769–776, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. B. Chaourar, “On the Kth best base of a matroid,” Operations Research Letters, vol. 36, no. 2, pp. 239–242, 2008. View at Publisher · View at Google Scholar
  6. P. N. Walton, Some topics in combinatorial theory, Ph.D. thesis, University of Oxford, 1981.